Title: Convex parametric piecewise quadratic optimization: Theory and algorithms
Authors: Patrinos, Panos ×
Sarimveis, Haralambos #
Issue Date: 2011
Publisher: Pergamon Press
Series Title: Automatica vol:47 issue:8 pages:1770-1777
ISSN: 0005-1098
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
patrinos2011convex.pdf Published 390KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science